# SDR DALA1130850623

- Difficulty date: March 23, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1710 ABOVE SKIN LAP JOINT AT STR 20L HAS A DENT PREVIOUSLY ID THAT EXCEEDS SRM LIMITS / ACCOMPLISHED ERA WITH 491079-14AD REV ORIGINAL.
